# SDR USAA050312

- Difficulty date: February 9, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Bracket
- Part number: 1130444
- Condition: Worn
- Location: Vert Stabilizer
- Part time: 50,570 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND HINGE PLATES WITH THREE WORN HOLES .25 INCH DIAMETER, RUDDER HINGE NR 7 PLATES ON VERTICAL STABILIZER.  DEFECTIVE PART REPLACED WITH IDENT PART PER AMM 55-00-00.  (M)
